# SDR SWAA013260

- Difficulty date: December 4, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 30,418 hours, 27,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BLKHD, 2 EA VERTICAL BEAM WEBS CRACKED, LBL 17.1 AND RBL 17.1.  REMOVED AND REPLACED BOTH WEBS PER SRM.
